|
This article is cited in 1 scientific paper (total in 1 paper)
Gibbs Measures and Markov Random Fields with Association I
A. M. Rakhmatullaev, U. A. Rozikov Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan
Abstract:
We introduce the notions of a Gibbs measure with the corresponding potential with association I (where I is a subset of the set {1,2,…,k}) of a Markov random field with memory I and measure with association I. It is proved that these three notions are equivalent.
Received: 29.01.2001
Citation:
A. M. Rakhmatullaev, U. A. Rozikov, “Gibbs Measures and Markov Random Fields with Association I”, Mat. Zametki, 72:1 (2002), 94–101; Math. Notes, 72:1 (2002), 83–89
Linking options:
https://www.mathnet.ru/eng/mzm407https://doi.org/10.4213/mzm407 https://www.mathnet.ru/eng/mzm/v72/i1/p94
|
Statistics & downloads: |
Abstract page: | 412 | Full-text PDF : | 225 | References: | 67 | First page: | 1 |
|